# SDR WX0A2021122773907

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 45,609 hours, 33,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 873455
- Condition: Failed Insp
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU(13WL) AFT L BATTERY FAILED EPSU CAP TEST / REMOVED FAILED EPSU AFT LEFT BATTERY IAW AMM 33-51-38-000-002-A AND INSTALLED NEW BATTERY IAW AMM 33-51-38-400-002-A, OPS CHECK GOOD"
